# SDR USAA920071191

- Difficulty date: November 10, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 30,856 hours, 11,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C3 CHECK - CORROSION ON L2 DOOR CUTOUT LOWER CORNER  FITTING, BS 808 / FR 20, S23L.  REPLACED L2 DOOR CUTOUT LOWER CORNER  FITTING, BS 808 / FR 20, S23 IAW A320 SRM 51-72-11.
